Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft?

Posted by Carol on January 28, 1999, at 13:09:12

In reply to Re: Zoloft?, posted by Victoria on January 8, 1999, at 17:36:55

> Christine, I'll also recommend changing your "pill". Before I was diagnosed with depression, I was started on BC pills(15+ yrs ago). They made me SO sick and wierd-feeling, that I discontinued them after 2 months. There are lots of different blends of synthetic hormones which will cause different reactions in many women. Call your GYN and get a different prescription. I was switched to another brand and have done very well for a long time since then.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Carol thread:2113